# SDR C2XA08SH145

- Difficulty date: November 11, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,544 hours, 18,464 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Attach Bracket
- Part number: 12007254607
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RUDDER UPPER CENTER ATTACHMENT BRACKET WAS FOUND TO BE WORN AND THE HAT BUSHINGS MIGRATED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 145 SRM 55-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
